# SDR SWAA2012112109686

- Difficulty date: November 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 18,351 hours, 10,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SLIDE CAME OUT OF CASE.  RE-INSTALLED SLIDE IN COVER PER WORK INSTRUCTION 725-61-06.  A/C OK FOR SERVICE.
